JournalsrmiVol. 26, No. 3pp. 1075–1098

The CmC^m Norm of a Function with Prescribed Jets I

  • Charles Fefferman

    Princeton University, United States
The $C^m$ Norm of a Function with Prescribed Jets I cover

Abstract

We prove a variant of the classical Whitney extension theorem, in which the CmC^m-norm of the extending function is controlled up to a given, small percentage error.

Cite this article

Charles Fefferman, The CmC^m Norm of a Function with Prescribed Jets I. Rev. Mat. Iberoam. 26 (2010), no. 3, pp. 1075–1098

DOI 10.4171/RMI/628